BibTex RIS Cite

ROTA-BAXTER CATEGORIES

Year 2009, Volume: 5 Issue: 5, 27 - 57, 01.06.2009

Abstract

We introduce Rota-Baxter categories and construct examples of such structures.

References

  • M. Aguiar and W. Moreira, Combinatorics of the free Baxter algebra, Electron. J. Combin., 13 (2006), R17.
  • J. Baez and J. Dolan, From finite set to Feynman diagrams, in Bj¨orn En- gquist and Wilfried Schmid (Eds.), Mathematics Unlimited - 2001 and Beyond, Springer, Berlin, 2001, pp. 29-50.
  • J. Baez and J. Dolan, Categorification, in E. Getzler, M. Kapranov (Eds.), Higher category theory, Evanston, IL, 1997, Contemp. Math., vol. 230, Amer.
  • Math. Soc., Providence, RI, 1998, pp. 1-36.
  • F. Bergeron, G. Labelle and P. Leroux, Combinatorial species and tree-like structures, Cambridge Univ. Press, Cambridge, 1998.
  • H. Bland´ın and R. D´ıaz, Compositional Bernoulli numbers, Afr. Diaspora J. Math, at press. H. Bland´ın and R. D´ıaz, On the combinatorics of hypergeometric functions, Adv. Stud. Contemp. Math, 14 (2007), 153-160.
  • H. Bland´ın and R. D´ıaz, Rational combinatorics, Adv. in Appl. Math., 40 (2008), 107-126.
  • E. Castillo and R. D´ıaz, Categorical renormalization, in preparation. P. Cartier, On the structure of Baxter algebras, Adv. in Math., 9 (1972), 253
  • L. Crane and I. Frenkel, Four-dimensional topological quantum field theory, Hopf categories, and the canonical bases, J. Math. Phys., 35 (1994), 5136-5154.
  • L. Crane and D. Yetter, Examples of categorification, Gahiers Topologie G´eom. Deff´erentielle Cat´eg., 39 (1998), 3-25.
  • P. Cheung and V. Kac, Quantum Calculus, Springer-Verlag, Berlin, 2002.
  • A. Connes and D. Kreimer, Renormalization in quantum field theory and Riemann-Hilbert problem I, Comm. Math. Phys., 210 (2000), 249-273.
  • R. D´ıaz and E. Pariguan, Categorification of Feynman Integrals, in prepara- tion. R. D´ıaz and E. Pariguan, Feynman-Jackson integrals, J. Nonlinear Math. Phys., 13 (2006), 365-376.
  • R. D´ıaz and E. Pariguan, An example of Feynman-Jackson integral, J. Phys. A, 40 (2007), 1265-1272.
  • R. D´ıaz and E. Pariguan, Super, quantum and noncommutative species, preprint, arXiv:math.CT/0509674.
  • R. D´ıaz and M. P´aez, On an identity in Rota-Baxter algebras, Sm. Lothar. Combin. 57 (2007), B57b.
  • R. D´ıaz and C. Teruel, q, k-generalized gamma and beta functions, J. Nonlinear Math. Phys., 12 (2005), 118-134.
  • K. Ebraihimi-Fard and L. Guo, On free Rota-Baxter algebras, preprint, arXiv:math.NT/0510266.
  • M. Goresky and R. MacPherson, Intersection homology, Topology, 19 (1980), 162.
  • A. Joyal, Une th´eorie combinatoire des s´eries formelles, Adv. in Math., 42 (1981), 1-82.
  • M. Laplaza, Coherence for distributivity, in Coherence in Categories, Lecture Notes in Math., vol. 281, Springer, Berlin, 1972, pp. 29-65.
  • M. Khovanov, A categorification of Jones polynomial, Duke Math. J., 143 (1986), 288-348.
  • S. Mac Lane, Categories for the Working Mathematician, Springer, Berlin and New York, 1971.
  • G. C. Rota, Gian-Carlo Rota on Combinatorics, Joseph Kung (Ed.), Birkh¨auser, Boston and Basel, 1995. Edmundo Castillo
  • Facultad de Ciencias Universidad Central de Venezuela Caracas 1020, Venezuela e-mail: edmundo.castillo@ciens.ucv.ve Rafael D´ıaz
  • Facultad de Administraci´on Universidad del Rosario Bogota, Colombia e-mail: ragadiaz@gmail.com
Year 2009, Volume: 5 Issue: 5, 27 - 57, 01.06.2009

Abstract

References

  • M. Aguiar and W. Moreira, Combinatorics of the free Baxter algebra, Electron. J. Combin., 13 (2006), R17.
  • J. Baez and J. Dolan, From finite set to Feynman diagrams, in Bj¨orn En- gquist and Wilfried Schmid (Eds.), Mathematics Unlimited - 2001 and Beyond, Springer, Berlin, 2001, pp. 29-50.
  • J. Baez and J. Dolan, Categorification, in E. Getzler, M. Kapranov (Eds.), Higher category theory, Evanston, IL, 1997, Contemp. Math., vol. 230, Amer.
  • Math. Soc., Providence, RI, 1998, pp. 1-36.
  • F. Bergeron, G. Labelle and P. Leroux, Combinatorial species and tree-like structures, Cambridge Univ. Press, Cambridge, 1998.
  • H. Bland´ın and R. D´ıaz, Compositional Bernoulli numbers, Afr. Diaspora J. Math, at press. H. Bland´ın and R. D´ıaz, On the combinatorics of hypergeometric functions, Adv. Stud. Contemp. Math, 14 (2007), 153-160.
  • H. Bland´ın and R. D´ıaz, Rational combinatorics, Adv. in Appl. Math., 40 (2008), 107-126.
  • E. Castillo and R. D´ıaz, Categorical renormalization, in preparation. P. Cartier, On the structure of Baxter algebras, Adv. in Math., 9 (1972), 253
  • L. Crane and I. Frenkel, Four-dimensional topological quantum field theory, Hopf categories, and the canonical bases, J. Math. Phys., 35 (1994), 5136-5154.
  • L. Crane and D. Yetter, Examples of categorification, Gahiers Topologie G´eom. Deff´erentielle Cat´eg., 39 (1998), 3-25.
  • P. Cheung and V. Kac, Quantum Calculus, Springer-Verlag, Berlin, 2002.
  • A. Connes and D. Kreimer, Renormalization in quantum field theory and Riemann-Hilbert problem I, Comm. Math. Phys., 210 (2000), 249-273.
  • R. D´ıaz and E. Pariguan, Categorification of Feynman Integrals, in prepara- tion. R. D´ıaz and E. Pariguan, Feynman-Jackson integrals, J. Nonlinear Math. Phys., 13 (2006), 365-376.
  • R. D´ıaz and E. Pariguan, An example of Feynman-Jackson integral, J. Phys. A, 40 (2007), 1265-1272.
  • R. D´ıaz and E. Pariguan, Super, quantum and noncommutative species, preprint, arXiv:math.CT/0509674.
  • R. D´ıaz and M. P´aez, On an identity in Rota-Baxter algebras, Sm. Lothar. Combin. 57 (2007), B57b.
  • R. D´ıaz and C. Teruel, q, k-generalized gamma and beta functions, J. Nonlinear Math. Phys., 12 (2005), 118-134.
  • K. Ebraihimi-Fard and L. Guo, On free Rota-Baxter algebras, preprint, arXiv:math.NT/0510266.
  • M. Goresky and R. MacPherson, Intersection homology, Topology, 19 (1980), 162.
  • A. Joyal, Une th´eorie combinatoire des s´eries formelles, Adv. in Math., 42 (1981), 1-82.
  • M. Laplaza, Coherence for distributivity, in Coherence in Categories, Lecture Notes in Math., vol. 281, Springer, Berlin, 1972, pp. 29-65.
  • M. Khovanov, A categorification of Jones polynomial, Duke Math. J., 143 (1986), 288-348.
  • S. Mac Lane, Categories for the Working Mathematician, Springer, Berlin and New York, 1971.
  • G. C. Rota, Gian-Carlo Rota on Combinatorics, Joseph Kung (Ed.), Birkh¨auser, Boston and Basel, 1995. Edmundo Castillo
  • Facultad de Ciencias Universidad Central de Venezuela Caracas 1020, Venezuela e-mail: edmundo.castillo@ciens.ucv.ve Rafael D´ıaz
  • Facultad de Administraci´on Universidad del Rosario Bogota, Colombia e-mail: ragadiaz@gmail.com
There are 26 citations in total.

Details

Other ID JA57CJ44AT
Journal Section Articles
Authors

Edmundo Castillo This is me

Rafael Diaz This is me

Publication Date June 1, 2009
Published in Issue Year 2009 Volume: 5 Issue: 5

Cite

APA Castillo, E., & Diaz, R. (2009). ROTA-BAXTER CATEGORIES. International Electronic Journal of Algebra, 5(5), 27-57.
AMA Castillo E, Diaz R. ROTA-BAXTER CATEGORIES. IEJA. June 2009;5(5):27-57.
Chicago Castillo, Edmundo, and Rafael Diaz. “ROTA-BAXTER CATEGORIES”. International Electronic Journal of Algebra 5, no. 5 (June 2009): 27-57.
EndNote Castillo E, Diaz R (June 1, 2009) ROTA-BAXTER CATEGORIES. International Electronic Journal of Algebra 5 5 27–57.
IEEE E. Castillo and R. Diaz, “ROTA-BAXTER CATEGORIES”, IEJA, vol. 5, no. 5, pp. 27–57, 2009.
ISNAD Castillo, Edmundo - Diaz, Rafael. “ROTA-BAXTER CATEGORIES”. International Electronic Journal of Algebra 5/5 (June 2009), 27-57.
JAMA Castillo E, Diaz R. ROTA-BAXTER CATEGORIES. IEJA. 2009;5:27–57.
MLA Castillo, Edmundo and Rafael Diaz. “ROTA-BAXTER CATEGORIES”. International Electronic Journal of Algebra, vol. 5, no. 5, 2009, pp. 27-57.
Vancouver Castillo E, Diaz R. ROTA-BAXTER CATEGORIES. IEJA. 2009;5(5):27-5.